Some Decompositions of Continuity in Ideal Topological Spaces

  • Kuppusamy Viswanathan N G M College, POLLACHI-642001 Coimbatore Dist., Tamilnadu, INDIA
  • J. Jayasudha Post-Graduate and Research Department of Mathematics, N G M College, Pollachi - 642 001, Tamil Nadu, INDIA

Abstract

In this paper, we introduce and investigate the notions of pre-

I -regular sets and beta - I -regular sets in ideal topological spaces. Also we introduce the notions of weak ABI -sets and SCI -sets and to obtain decompositions of continuity. Further we have

obtained a decomposition of

I -R-continuity.

Author Biography

Kuppusamy Viswanathan, N G M College, POLLACHI-642001 Coimbatore Dist., Tamilnadu, INDIA
Mathematics
Published
2012-12-12
How to Cite
Viswanathan, K., & Jayasudha, J. (2012). Some Decompositions of Continuity in Ideal Topological Spaces. European Journal of Mathematical Sciences, 1(1), 131-141. Retrieved from http://ejmathsci.org/index.php/ejmathsci/article/view/66
Section
Articles